Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2012, Article ID 407647, 16 pages
http://dx.doi.org/10.1155/2012/407647
Research Article

Series Solution of the System of Fuzzy Differential Equations

1Dipartimento di Mathematica e Informatica, Università degli Stueli di Perugia, 06123, Italy
2Department of Mathematics and Computer Science, Engineering and Technical Faculty, University of Bonab, Bonab 55517, Iran

Received 9 April 2012; Accepted 28 June 2012

Academic Editor: Rustom M. Mamlook

Copyright © 2012 M. S. Hashemi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. Hashemi, J. Malekinagad, and H. R. Marasi, “Series Solution of the System of Fuzzy Differential Equations,” Advances in Fuzzy Systems, vol. 2012, Article ID 407647, 16 pages, 2012. https://doi.org/10.1155/2012/407647.